Thread: Stomach Aches
05-05-2005, 08:54 PM #1
Currently on my 3rd week of Winny only cycle doing 50mg ED and I've been experiencing some pretty bad stomach aches and nausea. Just wondering if this is normal or my body is telling me something is wrong. Is there anything I can do to prevent this?
05-05-2005, 08:57 PM #2
05-05-2005, 08:57 PM #3Banned
- Join Date
- Oct 2004
Congrats, your pregnant. Wear a condom next time
05-05-2005, 08:58 PM #4
05-05-2005, 09:02 PM #5Originally Posted by elvisinturn1
05-05-2005, 09:10 PM #6
Haha, so not using test is causing this? I know test is essential to every cycle for gains, but is not having it causing the stomach aches? I have some trib laying around that couldnt help could it?
05-05-2005, 09:12 PM #7Originally Posted by Recklace
nope....not while you're on cycle....
05-06-2005, 07:06 AM #8
stomach pain is not casued by the missing test...btw great cycle! do u drink ur winny
05-06-2005, 07:26 AM #9
any idea what the pain is caused from? possibly my liver or something? Haha, but I'm, yeah I know Winny only cycles are shit starting off slow...I inj. it, Winny tastes bad :/
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)